# SDR SWAA2025020586563

- Difficulty date: January 15, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT PANEL LOCATED BS 992.8 BTW LBL 43 TO LBL 53 WL 208.1 AT AFT GALLEY AREA. 2024-779551<[01] REPLACED SUPPORT PANEL LOCATED BS 992.8 BTW LBL 43 TO LBL 53 WL 208.1 AT AFT GALLEY AREA I.A.W B737-800 SRM 51-40-02-0G-0 AND DRAWING 147A5700 SHEET 121 REV.A.  SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED SUPPORT PANEL LOCATED BS 992.8 BTW LBL 43 TO LBL 53 WL 208.1 AT AFT GALLEY AREA I.A.W B737-800 SRM 51-40-02-0G-0 AND DRAWING 147A5700 SHEET 121 REV.A.  SEE INDIVIDUAL SIGN-OFF BELOW.
